# SDR 9627929873

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin Plates
- Condition: Worn
- Location: Tailecone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND INADEQUATE FORCE WAS REQUIRED TO PULL THE EXTERIOR TAILCONE HANDLE FROM THE CLIPS.  ALSO, FOUND EIGHT TAILCONE GUIDE PINS WORN, UPPER LEFT LATCH WORN AND TWO ALIGNMENT PIN PLATES WORN.  REPLACED CLIPS, GUIDE PINS, LATCH AND PIN PLATES.
